# SDR DXTA2025051203463

- Difficulty date: May 12, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N314QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500158
- Aircraft time: 9,659 hours, 7,521 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Warning Message
- Condition: Illuminated
- Location: Hyd Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL PUMP 1 FAIL YELLOW CAS: AT 400 FEET AGL ON DEPARTURE GOT A FUEL LO PRES CAS, WHICH QUICKLY WENT AWAY AND REPLACED BY A FUEL PUMP 1 FAIL YELLOW CAS AND A FUEL 1 FEED FAULT WHITE CAS. BOTH OF THOSE CAS MESSAGES REMAINED FOR THE REST OF THE FLIGHT AND THE FUEL PUMP 1 FAIL MESSAGE REMAINED AFTER ENGINE SHUTDOWN.
